# SDR ASAA12410981

- Difficulty date: November 30, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 39,739 hours, 22,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545875U74
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MOPSILL HAS AREAS OF CORROSION FWD OF DOOR OPENING AND AT AFT END OF DOOR OPENING.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 60 15 W 2.0 O .080 R .068 L 4.0 D .012.  REPLACED MOPSILL IAW B737 400 SRM 51 40 02.
